The Annals of Mathematical Statistics

A Note on the Theory of Moment Generating Functions

J. H. Curtiss

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 13, Number 4 (1942), 430-433.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731541

Digital Object Identifier
doi:10.1214/aoms/1177731541

Mathematical Reviews number (MathSciNet)
MR7577

Zentralblatt MATH identifier
0063.01024

JSTOR
links.jstor.org

Citation

Curtiss, J. H. A Note on the Theory of Moment Generating Functions. Ann. Math. Statist. 13 (1942), no. 4, 430--433. doi:10.1214/aoms/1177731541. https://projecteuclid.org/euclid.aoms/1177731541


Export citation